Artículos de revistas
Asymptotic behaviour of solutions to linear neutral delay differential equations with periodic coefficients
Communications on Pure and Applied Analysis, Springfield, v.13, n.3, p.1105-1117, 2014.
Tacuri, Patricia Hilario
Frasson, Miguel Vinicius Santini
We study the asymptotic behaviour of the solutions of a class of linear neutral delay diﬀerential equations with discrete delay where the coeﬃ- cients of the non neutral part are periodic functions which are rational multiples of all time delays. We show that this technique is applicable to a broader class where the coeﬃcients of the neutral part are periodic functions as well